Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from intestinal tuberculosis. Given Streptomycin. Best treatment?

Hi my friend was treated for intestinal tuberculosis ,relapsed two years ago and retreated with previous medicines and streptomycin (only 10 days).Now again he is having some symptops back and doctor suggested to take anti tab medicines (no streptomycin advised this time). What might be the best treatment solution for him?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ashlove ! Let me explain some thing, if a person has lung tuberculosis and if he/she swallow sputum and not throwing it out or some time infected food give intestinal tuberculosis. Now! Treatment depends upon site of infection and duration will be 6 month. But but ! Anti TB has serious side effect too, streptomycin is effective on intestine at joint between short and long intestine. So what i want to say, follow the medicine and keep in touch with doctor, if it is not effective ask for medicine change. Wishing healthy and happiness to you and your friend. Bye.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor